# SDR CALA2025072206835

- Difficulty date: July 15, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,030 hours, 32,087 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W FUEL PANEL LANDING AT 640KB HAS HOLES OUT OF ROUND PER HAECO LCQ N/R 9298704/28704 GEN BY N078348ESFR COMPLETED AFTER EVALUATION, PERFORMED REPAIR ON ONE OUT OF ROUND HOLE AT RIGHT WING FUEL PANEL 640KB BETWEEN RIBS 15-16 IAW SRM 57-21-11-300-002. REAMED HOLE TO FINAL SIZE OF 0.465 INCH. ROTO PROBE HOLE WITH NO FINDINGS. COLD WORKED HOLE. INSTALLED REPAIR BUSHING. REPAIR IS CAT B REQUIRING INSPECTION. IAW SRI 57-21-11-205-036
